Why is my arm so sore after Tdap shot?

If you have received a tetanus shot and your arm is sore, you may be experiencing discomfort due to your body’s production of antibodies in response to the viruses in the vaccine. If the pain persists for more than a few days after your shot, you may need to consult with a medical professional.

Why does my arm hurt a week after tetanus shot?

I received a tetanus shot a week ago my arm is very sore – can’t lift it up comfortably – is this normal? Answer: Common reactions to the Tetanus and Diphtheria (Td) vaccine may include soreness, redness and swelling where the vaccine was given. Fever, headache and muscle soreness may also occur.

How long will my arm hurt after vaccine?

“It’s normal for some vaccines to hurt more than others. Overall, symptoms usually last less than a few days. If your pain lasts longer, or becomes more severe, contact your doctor,” Dr.

How long does the soreness last from a tetanus shot?

Most people who receive a tetanus shot do not experience any problems with the vaccine. Some people have mild reactions that include tenderness, redness, and swelling at the injection site that lasts for up to two days after receiving the tetanus shot.